# SDR P5CA2021031000065

- Difficulty date: March 10, 2021
- Submitted: March 10, 2021
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 20,201 hours, 5,355 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Condition: Dirty
- Location: Hmu
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"R ENG CONTROL" EICAS WHILE TAXIING TO PARKING"( R PIMU SHOWED "VBV POSI SNS DISAGREE". CLEANED UP VBV AND HMU ELEC CONNECTOR. PERFORMED ENG RUN CK NORMAL. NO MSG NO FAULT STORED IAW AMM 71-00-00 )
